# SDR 20060894

- Difficulty date: February 12, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 31,403 hours, 34,393 cycles
- Engine: Pwa PW118A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Labyrinth Seal
- Condition: Deteriorated
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORT OF SMOKE IN CABIN AND COCKPIT ON FINAL DESCENT. SMOKE WAS NOTICED COMING FROM NR 1 ENGINE. **SUPPLEMENTAL INFORMATION WILL BE PROVIDED UPON ENGINE REMOVAL AND REPLACEMENT**.
